Advertisement

Publisher Correction to: Probability, uncertainty and quantitative risk, volume 4

  • Probability, Uncertainty and Quantitative RiskEmail author
Open Access
Publisher Correction
  • 85 Downloads

Publisher Correction to: Probability, uncertainty and quantitative risk, volume 4

https://doi.org/10.1186/s41546-019-0039-1

An error occurred during the publication of an article in Probability, Uncertainty and Quantitative Risk. The article was published in volume 4 with a duplicate citation number.

In this correction article the old and new citation metadata are published in Table 1.
Table 1

Overview of incorrect and correct citation metadata

DOI

Incorrect citation number

Correct citation number

10.1186/s41546-019-0039-1

1

5

The original article has been updated. The publisher apologizes for the inconvenience caused to our authors and readers.

Copyright information

© The Author(s) 2019

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.LondonUK

Personalised recommendations